On orthogonal double covers of graphs

Bryant, Darryn E. and Khodkar, A. (1998) On orthogonal double covers of graphs. Designs, Codes and Cryptography, 13 2: 103-105. doi:10.1023/A:1008283627078

Author Bryant, Darryn E.
Khodkar, A.
Title On orthogonal double covers of graphs
Journal name Designs, Codes and Cryptography   Check publisher's open access policy
ISSN 0925-1022
Publication date 1998-02
Sub-type Article (original research)
DOI 10.1023/A:1008283627078
Volume 13
Issue 2
Start page 103
End page 105
Total pages 3
Place of publication New York, United States
Publisher Springer New York LLC
Language eng
Formatted abstract
A transformation which allows us to obtain an orthogonal double cover of a graph G from any permutation of the edge set of G is described. This transformation is used together with existence results for self-orthogonal latin squares, to give a simple proof of a conjecture of Chung and West.
Keyword orthogonal double cover
graph decomposition
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 23 May 2013, 15:32:07 EST by Mr Mathew Carter on behalf of School of Mathematics & Physics